# SDR AALA201510179003

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 2,631 hours, 1,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION CHECK DOOR PRESS, DOOR 1R.  ECAM STATUS SHOWS MX CIDS 1, TROUBLE SHOT IAW TSM 52-22-00-810-807A.  SERVICED 1R DOOR ASSIST BOTTLE & ACCOMPLISHED CIDS 1 RESET, CHECKED OK.
